# SDR EE4Y090349

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,442 hours, 25,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 59364391
- Condition: Corroded
- Location: Stringer 28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, AFT CARGO COMPARTMENT AT Y STA 1338, LONG. 28L END FITTING WITH CORROSION.
